IDEAS home Printed from https://ideas.repec.org/a/emx/esteco/v4y1989i2p237-260.html
   My bibliography  Save this article

Deuda externa, fuga de capitales y riesgo político

Author

Listed:
  • Alberto Alesina

    (Harvard University)

  • Guido Tabellini

    (University of California, Los Angeles)

Abstract

No abstract is available for this item.

Suggested Citation

  • Alberto Alesina & Guido Tabellini, 1989. "Deuda externa, fuga de capitales y riesgo político," Estudios Económicos, El Colegio de México, Centro de Estudios Económicos, vol. 4(2), pages 237-260.
  • Handle: RePEc:emx:esteco:v:4:y:1989:i:2:p:237-260
    as

    Download full text from publisher

    File URL: http://estudioseconomicos.colmex.mx/archivo/EstudiosEconomicos1989/237-260.PDF
    Download Restriction: no

    References listed on IDEAS

    as
    1. Adams, Charles & Greenwood, Jeremy, 1985. "Dual exchange rate systems and capital controls: An investigation," Journal of International Economics, Elsevier, vol. 18(1-2), pages 43-63, February.
    2. Obstfeld, Maurice, 1986. "Capital controls, the dual exchange rate, and devaluation," Journal of International Economics, Elsevier, vol. 20(1-2), pages 1-20, February.
    3. Flood, Robert P., 1978. "Exchange rate expectations in dual exchange markets," Journal of International Economics, Elsevier, vol. 8(1), pages 65-77, February.
    4. Robert P. Flood & Nancy Peregrim Marion, 1982. "The Transmission of Disturbances under Alternative Exchange-Rate Regimes with Optimal Indexing," The Quarterly Journal of Economics, Oxford University Press, vol. 97(1), pages 43-66.
    5. Philippe Weil, 1987. "Confidence and the Real Value of Money in an Overlapping Generations Economy," The Quarterly Journal of Economics, Oxford University Press, vol. 102(1), pages 1-22.
    6. de Macedo, Jorge Braga, 1982. "Exchange rate behavior with currency inconvertibility," Journal of International Economics, Elsevier, vol. 12(1-2), pages 65-81, February.
    7. Aizenman, Joshua, 1985. "Adjustment to monetary policy and devaluation under two-tier and fixed exchange rate regimes," Journal of Development Economics, Elsevier, pages 153-169.
    8. Bhandari, Jagdeep S. & Decaluwe, Bernard, 1987. "A stochastic model of incomplete separation between commercial and financial exchange markets," Journal of International Economics, Elsevier, vol. 22(1-2), pages 25-55, February.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:emx:esteco:v:4:y:1989:i:2:p:237-260. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rocío Contreras). General contact details of provider: http://edirc.repec.org/data/cecolmx.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.